gastroenterologist-icon

Stomach pain from 3 days

Hi sir, Few days back i had serious food poisioning and was admitted to the hospital,where they prescribed some medicine and sline, after 1 day the condition went back to normal with weakness. But from that day onwards i was witnessing regular black or tarry stool. I have ignored that presuming it might be due to the medication. But now from few days i am experiencing unbearable pain in my stomach and had high fever last night. Your quick suggestions will be highly appreciated
views-icons 49 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Stomach pain from 3 days

doctor profile image
Dr. Amarpreet Singh Riar Delhi | General Practitioner
Answered
1.Tab Pan 40 mg twice daily before meals.


2.Tab Oflox-Oz twice daily after meals.


3.Cap Vizylac thrice daily after meals.


4.ORSL Thrice daily.


5.Tab Meftal Spas thrice daily after meals.


6.Follow for 5 days and follow up if still not cured .


7. Tab Bandy plus once only ( Chew 1 day only empty stomach)

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
DR .V.HARI PRASAD Chittoor | General Physician
Answered
I need certain investigations like stool microscopy ,culture to come to conclusion.
Next Steps
visit general physician in a hospital with good infrastructure
Health Tips
eat hygiene food and drink purified water.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ameet Thakkar Mumbai | General Physician
Answered
Your symptoms suggest incomplete treatment of your stomach infection. The black stools if not on iron medications suggest probable gastric bleeding. Kindly revisit your physician a complete checkup and treatment
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Yes the black stools could be due to the antibiotics that were prescribed but thats not a problem. 
Its normal.
Fever however may not be related to it.
It would be better if you get your self checked out again.
Tab. Dolo 650 thrice a day after food for temperature control. Have plenty of water. 
Best regards. 
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO